Cauchy data on a manifold
Annales de l'I.H.P. Physique théorique, Volume 29 (1978) no. 3, p. 241-255
@article{AIHPA_1978__29_3_241_0,
     author = {Choquet-Bruhat, Yvonne and Christodoulou, Demetrios and Francaviglia, Mauro},
     title = {Cauchy data on a manifold},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {3},
     year = {1978},
     pages = {241-255},
     zbl = {0412.35018},
     mrnumber = {519694},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1978__29_3_241_0}
}
Choquet-Bruhat, Yvonne; Christodoulou, Demetrios; Francaviglia, Mauro. Cauchy data on a manifold. Annales de l'I.H.P. Physique théorique, Volume 29 (1978) no. 3, pp. 241-255. http://www.numdam.org/item/AIHPA_1978__29_3_241_0/

[1] T. Aubin, Espaces de Sobolev sur les variétés riemaniennes. Bull. Sc. Math., 2e série, t. 100, 1976, p. 149-173. | MR 488125 | Zbl 0328.46030

[2] Y. Choquet-Bruhat, Théorème d'existence pour certains systèmes d'équations aux dérivées partielles non linéaires. Acta Math., t. 88, 1952, p. 141-225. | MR 53338 | Zbl 0049.19201

[3] Y. Choquet-Bruhat, Espaces-temps einsteiniens généraux, chocs gravitationnels. Ann. Inst. H. Poincaré, t. 8, 1968, p. 327-338 (cf. also, C. R. Acad. Sci., Paris, t. 248, 1959). | Numdam | MR 233576 | Zbl 0162.29703

[4] P. Dionne, Sur les problèmes de Cauchy bien posés. J. Anal. Math. Jerusalem, t. 10, 1962, p. 1-90. | MR 150475 | Zbl 0112.32301

[5] A. Fisher and J. Marsden, The Einstein evolution equations as a first order symmetric hyperbolic quasilinear system. Comm. Math. Phys., t. 28, 1972, p. 1-38. | MR 309507 | Zbl 0247.35082

[6] L. Garding, Cauchy's problem for hyperbolic equations. Lecture Notes (Chicago), 1957. | Zbl 0091.26902

[7] S. Hawking and G. Ellis, The large structure of space-time. Cambridge University Press, Cambridge, 1973. | MR 424186 | Zbl 0265.53054

[8] T. Hughes, T. Kato and J. Marsden, Well-posed quasi-linear second-order hyperbolic systems with applications to nonlinear elastodynamics and general relativity. Arch. Rat. Mech. and Anal., t. 63, 1976, p. 273-294. | MR 420024 | Zbl 0361.35046

[9] J. Leray, Hyperbolic differential equations (Institute for Advanced Study (Notes)), 1953. | MR 80849

[10] A. Lichnerowicz, Propagateurs et commutateurs en relativité générale. Publ. Scient. I. H. E. S., t. 10, 1961, p. 293-344. | Numdam | MR 158726 | Zbl 0098.42607

[11] S.L. Sobolev, Quelques questions de la théorie des équations aux dérivées partielles non linéaires. C. I. M. E., Varenna, 1956.